UCL logo

UCL Discovery

UCL home » Library Services » Electronic resources » UCL Discovery

A GENERALIZATION OF CARATHEODORYS THEOREM

BARANY, I; (1982) A GENERALIZATION OF CARATHEODORYS THEOREM. DISCRETE MATH , 40 (2-3) 141 - 152.

Full text not available from this repository.
Type: Article
Title: A GENERALIZATION OF CARATHEODORYS THEOREM
UCL classification: UCL > Provost and Vice Provost Offices
UCL > Provost and Vice Provost Offices > UCL BEAMS
UCL > Provost and Vice Provost Offices > UCL BEAMS > Faculty of Maths and Physical Sciences
UCL > Provost and Vice Provost Offices > UCL BEAMS > Faculty of Maths and Physical Sciences > Dept of Mathematics
URI: http://discovery.ucl.ac.uk/id/eprint/118406
Downloads since deposit
0Downloads
Download activity - last month
Download activity - last 12 months
Downloads by country - last 12 months

Archive Staff Only

View Item View Item